# SDR AALA20150710002

- Difficulty date: July 10, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 59,220 hours, 7,608 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943B
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS REPORTED BURNING ODOR & ELEC ODOR AT ROW 42.  ECAM STATUS MSG, RECIR FAN, ALSO GENERATED.  FOUND CIRCUIT BREAKER TRIPPED FOR LOWER LT RECIRCULATION FAN.  R & R LT LOWER RECIRCULATION FAN & ACCOMPLISHED ALL REQUIRED TESTS IAW AMM 21-25-07.  SYS CHECKED NORMAL.
